# SDR NYBA977

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125NH
- Make and model: Bell 206L-4
- Aircraft serial: 52099
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Tailboom Assy
- Part number: 206033004177
- Condition: Worn Excess
- Location: Tb Section
- Part time: 4,385 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS WORN EXCESSIVELY. REPLACED WORKING RIVETS ON TAIL SECTION
